Amino acids / Sunmark

Sunmark, Pain Relief McKesson Brand 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Caple, 100 Caplets

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Sunmark, Pain Relief McKesson Brand 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Caple, 100 Caplets

Package details

Form
Other
Items per package
100
Comparable portions
100

Active ingredients

Caffeine Mg
65 mg

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description Pain Relief McKesson Brand combines Acetaminophen, Aspirin, and Caffeine to provide effective relief from minor aches and pains, including headaches, muscle aches, and pains associated with colds and flu. Product Benefits Relieves Minor Aches And Pains. Contains A Combination Of Pain-Relieving Ingredients. Fast-Acting Formula. Ingredients Active Ingredients: Acetaminophen 250 mg Pain reliever, Aspirin 250 mg (NSAID-nonsteroidal anti-inflammatory drug) Pain reliever, Caffeine 65 mg Pain reliever aid. Inactive Ingredients: com starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide. Suggestions Do not take more than directed. Drink a full glass of water with each dose. Adults and children 12 years and over take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 ask a doctor. Special Note Convenient Caplet Form. Warnings If pregnant or breast feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy uniess definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products